# SDR ASOA2015040912569

- Difficulty date: March 15, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK AT F/S 744.15-761.85 HAS CORROSION.  COMPLIED WITH SIGNOFF STATEMENT: COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343 REV J AS WRITTEN.  NEW SERVICABLE SEAT RAIL FABRICATED IAW AMM 53-00-49-400-801, CONFIG A11.  INSTALLED NEW SERIVCBALE SEAT RAIL AT FS744-761 RT IAW AMM 53-00-49-400-801, CONFIG A11 AND DWG SH690-36285.  REMOVED CORRODED SEAT RAIL -SIDE RT FS744.15-761.85 IAW AMM 53-00-49-00-801.
